ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

August 2007 , Volume 1 , Issue 3

Select all articles

Export/Reference:

On finite fields for pairing based cryptography
Florian Luca and Igor E. Shparlinski
2007, 1(3): 281-286 doi: 10.3934/amc.2007.1.281 +[Abstract](1012) +[PDF](124.9KB)
Eigenvalue bounds on the pseudocodeword weight of expander codes
Christine A. Kelley and Deepak Sridhara
2007, 1(3): 287-306 doi: 10.3934/amc.2007.1.287 +[Abstract](744) +[PDF](264.6KB)
The asymptotic behavior of N-adic complexity
Andrew Klapper
2007, 1(3): 307-319 doi: 10.3934/amc.2007.1.307 +[Abstract](832) +[PDF](166.1KB)
Parity properties of Costas arrays defined via finite fields
Konstantinos Drakakis, Rod Gow and Scott Rickard
2007, 1(3): 321-330 doi: 10.3934/amc.2007.1.321 +[Abstract](801) +[PDF](135.8KB)
A weight-based characterization of the set of correctable error patterns under list-of-2 decoding
Jonas Eriksson
2007, 1(3): 331-356 doi: 10.3934/amc.2007.1.331 +[Abstract](783) +[PDF](280.7KB)
Additive self-dual codes over $\mathbb F_4$ with an automorphism of odd prime order
W. Cary Huffman
2007, 1(3): 357-398 doi: 10.3934/amc.2007.1.357 +[Abstract](946) +[PDF](460.1KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]